# SDR DL733020193

- Difficulty date: February 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 46,880 hours, 31,814 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Part serial: 7392
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT GATE NOTICED SMOKE/SMELL IN AFT CABIN.  GROUND PERSONNEL STATED SMOKE CAME FROM EQUIP COOLING FAN EXHAUST.  MTC INSPECTED ALL AREAS WHERE EQUIP COOL AIR DRAWN WITH NO ABNORMALITIES.  RAN ENGINES AND ALL ASSOCIATED SYSTEMS, NO TROUBLE FOUND.   PULLED BOTH NORMAL AND ALTERNATE FANS TO INSPECT.  NO TROUBLE FOUND.
